# SDR SWIA2019022645569

- Difficulty date: January 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 627
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT APPROX FS627 BETWEEN STR27 AND STR26R. (C-CHECK) RO: 02/23/2019 DRESSED BACK FUSELAGE SKIN DENT AT APPROX. FS627 BETWEEN STR27 AND STR26R  TO ORIGINAL CONTOUR IAW REO. NO FURTHER DEFECTS NOTED.
